# SDR QXEA200501364

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 10,024 hours, 10,468 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Brush Block
- Part number: 697079003
- Part serial: DAP0200
- Condition: Damaged
- Location: Prop De Ice
- Part time: 8,009 hours, 8,406 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2345, PROP DE-ICE CAUTION LIGHT ILLUMINATED.  RAN ONE (1) CYCLE IN FLIGHT PER CHECKLIST.  RT PROP DEICE ADVISORY LIGHT ONLY CAME ON.  NO ELEC LOADS NOTED ON ANY PHASE A/C.  MAINTENANCE TROUBLE SHOT.  FOUND NR 1 ENGINE BRUSE BLOCK GAP DISTANCE TO BE OUT OF LIMITS AND BRUSHES WORN ON ONE SIDE.  REPLACED NR 1 ENGINE PROP BRUSH BLOCK PER AMM 30-61-14, PAGE 401-407.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
